# SDR COMA2009020570014

- Difficulty date: February 4, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 10,842 hours, 7,577 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM JFK RECEIVED NOSE GEAR DOOR WARNING MSG.  FOLLOWED QRH, EMERGENCY DECLARED.  A/C RETURNED TO JFK LANDED SAFELY.  CLEANED AND INSPECTED PROX SENSORS AND TARGET PLATES.  PERFORMED OPS CHECK OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM.  NO DEFECTS NOTED.
